# SDR UALA2010110504108

- Difficulty date: November 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 60,506 hours, 11,225 cycles
- Engine: Pwa PW4077
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04459
- Part serial: 3451
- Condition: Faulty
- Location: Engine Oil Filte
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILT SNSR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED. STATUS MSG-7960861 ACTIVE ER MODE   MSG-7960861 ACTIVE ER MODE. SUPPLEMENTAL DATA UPDATE RPL'D LH ENG OIL DIFFERENTIAL PRESSURE SWITCH. CHECKED MCD'S REF MAINT TIP MT 79-UA01R1.
